New derivation of the cluster cumulant formula

Sunko, Denis K. (2005) New derivation of the cluster cumulant formula. Fizika A, 14 (2). pp. 119-134. ISSN 1330-0008

PDF - Published Version
Language: English

Download (159kB) | Preview


The cluster cumulant formula of Kubo is derived by appealing only to elementary properties of subsets and binomial coefficients. It is shown to be a binomial transform of the grand potential. Extensivity is proven without introducing cumulants. A combinatorial inversion is used to reformulate the expansion in the activity to one in occupation probabilities, which explicitly control the convergence. The classical virial expansion is recovered to third order as an example.

Item Type: Article
Keywords: Kubo formula, cluster cumulant expansion, virial expansion
Date: 2005
Subjects: NATURAL SCIENCES > Physics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 15 Apr 2014 17:16
Last Modified: 15 Apr 2014 17:16

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata